# SDR AALA22020982

- Difficulty date: July 1, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N376AN
- Make and model: Boeing 767323
- Aircraft serial: 25445
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ENROUTE, EXPERIENCED STRONG ELECTRICAL SMELL WITH HAZE IN CABIN, COCKPIT AND AT OVERWING EMERGENCY EXIT.  EMERGENCY DECLARED.  LANDED WITHOUT INCIDENT.  PERFORMED CHECK OF ELECTRICAL SYSTEM.  RAN PACKS AT FULL POWER.  UNABLE TO DUPLICATE PROBLEM.  SYSTEM GROUND CHECKED NORMAL OPERATION.
